# SDR DALA2015041002731

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 373-423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB BEAM PAN, RT LONGERON PROJECTION 28 FS Y=373 TO Y=423  .  LOWER DOOR JAMB WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  NEW LOWER DOOR  WAS INSTALLED IAW 51-30-2 AND 51-30-5, LP 1897718.
